# SDR DL72E002121

- Difficulty date: October 26, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 71,035 hours, 42,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT OVERWING EMERGENCY EXIT FRAME AT FS 783.95 WAS FOUND CRACKED.  THE CRACKING IS TYPICAL OF BAC S/B 727-53-0197 AND AD 98-11-03.  THE CRACKED FRAME WAS REPAIRED AND MODIFIED PER THE S/B AND DOCUMENTED PER ER/A 379029-14AD.
